# SDR RRXA000918

- Difficulty date: March 1, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: DOUGLAS
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  A MAINTENANCE VISIT,  FOUND A CRACK IN THE FUSELAGE STRUCTURE,  R-1 DOOR JAM LIGHTING HOLE AT STA 348 TO 354 R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED PANEL FROM 2024-T3 AND INSTALLED IAW DC-8 SRM 51-1-21 AND 53-2-0.
